MAUDE Adverse Event Report: NOVA BIOMEDICAL CORP STAT PROFILE CRITICAL CARE XPRESS (CCX), MODEL 1+; BLOOD CHEMISTRY ANALYZER

NOVA BIOMEDICAL CORP STAT PROFILE CRITICAL CARE XPRESS (CCX), MODEL 1+; BLOOD CHEMISTRY ANALYZER
Model Number 37413
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).The customer reported they were receiving high pco2 values on their statprofile ccx +1 analyzer.The customer reported they input an offset for the pco2 calculation until they had time to perform maintenance on the analyzer.When maintenance was performed, they replaced the membrane.Upon replacing the pco2 membrane, the analyzer started producing expected results.Because troubleshooting was successfully performed by the customer, the facility is continuing to use the instrument; therefore no device is being returned for evaluation.There was no reported patient harm or intervention.A device history record (dhr) was initiated and completed by the investigator.The review included an assessment of the production, testing, and release of the product.No abnormalities or concerns were observed.The dhr indicated the released product met all specifications.Trending will be monitored for this and/or similar complaints.
 
Event or Problem Description
On february 22, the customer reported they were receiving high values for pco2 on their statprofile ccx +1, s/n (b)(4).The user reported the analyzer algorithm was adjusted until maintenance could be performed.The facility is continuing to use the instrument therefore it will not be returned for evaluation.There was no reported patient harm or intervention required.

Brand Name
STAT PROFILE CRITICAL CARE XPRESS (CCX), MODEL 1+
Common Device Name
BLOOD CHEMISTRY ANALYZER
Manufacturer (Section D)
NOVA BIOMEDICAL CORP
200 prospect st
waltham MA 02454 9141
MDR Report Key11474090
Report Number1219029-2021-00005
Device Sequence Number11719879
Product Code CIG
UDI-Device Identifier00385480374132
UDI-Public00385480374132
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K061830
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number37413
Device Catalogue Number37413
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2021
Initial Report FDA Received Date03/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1